# SDR SWAA2024030547296

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 414 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RH FLOOR-TO-SIDEWALL SUPPORT AT WL 156; RBL 24; BS 414<[01] VERIFIED STEP 3 IN PARTIAL.;[02] REMOVED ; FABRICATED AND INSTALLED FWD CARGO BAY RH FLOOR TO SIDEWALL SUPPORT AT WL 156; RBL 24 ; BS 396 - BS 420 IAW SRM 51-40-02 ; DGW 143A7501 AND DGW 143A7500.;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION 2. JOB COMPLETE.
